Well the chest thing might be anxiety as I do suffer from that, but, the tingling had even reached my stomach on the right side. Funny as the tingling in on the right side of my chest, and right testical, if this is due to side effects, how come I have only just got these side effects today ? shouldn't I have got these side effects when I started the tablets on the first day ? You mentioned doxycycline. I was under the impression that both the tablet I am on (Ofloxacin) and (Ciprofloxacin) were the main two medications to treat epiditymitus, and were the most effective ? Which does scared me as the last time I was on Ciprofloxacin, I found it incredibly hard to finish the course, and that course was for 5 days, for epiditymitus I belive that the course is 10 days. I am realy not sure I could handle it for that long after having struggled to do a 5 day course with it in the past. After the last day I am very tempted to quit Ofloxacin as the side effects are very hard with that as well, and today is day three on them and has been my worse day, as far as the epiditymitus symptoms go.
By the way I would like to add, if I havent already lol. That I had had this condistion for about 7 days before I started Ofloxacin, Would that mean that the Ofloxacin would take more than the 3 days suggested to eas my symptoms ?
Also if I stop taking Ofloxacin, how long would I have to wait before I start taking doxycycline, or Ciprofloxacin ?
Another worry, is that if I stop taking Ofloxacin now after a few days, would that make the infection stronger nessasaraly, and harder to fight of with one of the other two anti biotics ?
Yes anxiety is a big problem for me. I do struggle with most tablets I take, because if my body, or more specifically my head starts to feel as heavy and dreamlike as it does taking Ofloxacin and some others, Then that is very very uncomftable for me emotionally. I have managed to finish some of my courses of anti biotics in the past though, including doxycycline infact for a chest infection in fact. I might of managed a couple of courses of that come to think of it, but after having a long look on the internet, about what tablets to take for epiditymitus, Ofloxacin and the dreaded ciprofloxacin seemed to be the main two that was brought up for than condistion, the doctor who prescribed me Ofloxacin infacf told me ciprofloxacin was the first choice for this condition, and Ofloxacin was the second, I would like to add that she was not my doctor as my doctor has been away the last week. But if you are sure doxycycline is the main anti biotic for my condition, then I will speak to my doctor about that when he is back Monday morning. I see you have offered me more help for £14. I am afraid that I broke the back with what I have already payed lol. So to ease my nerves and make sure lol. The "dreaded" Ciprofloxacin, is not the best anti biotic for me to take for this condition, and doxycycline is the best ? One more thing. I am aware that I am proberly rambling a bit now, but as an IBS suffer, Ofloxacin has played havoc with my tummy. Would Doxycycline also be better for me in that respect ? thanks.
Now I am confused, as the Doctor I spoke to before you, said that Doxycycline was the main anti biotic for Epididymo-orchitis O_o
Don't know what happened there: I was not off line, some type of site problem if you were trying to get me, as I received no response from you...
In fact, Have you talked with your doctor about this at all If you are not at risk for sexually transmitted disease, you don't need the rocephen....
Are you sexually active?
In fact, if it is acute infection most likely caused by enteric oraganisms, docycicline alone is fine, and better coverage that cipro
Has your doctor ruled out hydrocele, varicocele, torsion?
Sorry also for the confusion.
Antibiotic treatment must be individualized.
In your case, you have probably had enough ofloxacin to cover gonorrhea, so adding the rocephin at this point, even in the case of that bug, would be redundant.
Here is some good information on the use of ofloxacin
I would talk to your doctor, really establish what your diagnosis is, even if you move up the ultrasound.
I think doxy alone is fine.
You can discuss rocephen [ a shot] but I do not think it is necessary.
OK, so that is an initial answer…. Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
Ok well if you think Doxy alone is fine, and my own Doctor suggested it when I saw him before he went on holyday suggested it, that's proberly what I should of started. I will hang in there till Monday, and then see my doctor and hopefully, start a course of Doxy.
I am not sure if you got my last message, as when I pressed send your latest message came though and I cant see the last one that I sent on here. Just in case you did not get it, Yes I did see my doctor just before he went on holyday. He felt my testicals, felt no lumps and said there was no sign of tumors or anything like that to get worried about. I also had my testicals examined by another doctor as well and she said the same thing.